Archives

2015

Volume 23 Issue 4 Year 2015

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 23 Issue 4 October 2015

Volume 23 Issue 3 Year 2015

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 23 Issue 3 July 2015

Volume 23 Issue 2 Year 2015

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 23 Issue 2 April 2015

Volume 23 Issue 1 Year 2015

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 23 Issue 1 January 2015

2014

Volume 22 Issue 4 Year 2014

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 22 Issue 4. October 2014

Volume 22 Issue 3 Year 2014

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 22 Issue 3 July 2014

Volume 22 Issue 2 Year 2014

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 22 Issue 2 April 2014

Volume 22 Issue 1 Year 2014

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 22 Issue 1 January 2014

2013

Volume 21 Issue 4 Year 2013

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 21 Issue 4 October 2013

Volume 21 Issue 3 Year 2013

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 21 Issue 3 July 2013

Volume 21 Issue 2 Year 2013

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 21 No. 2 April 2013

Volume 21 Issue 1 Year 2013

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 21 Issue 1 January 2013

2012

Volume 20 Issue 4 Year 2012

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 20 Issue 4 October 2012

Volume 20 Issue 3 Year 2012

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 20 Issue 3 July 2012

Volume 20 Issue 2 Year 2012

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 20 Issue 2 April 2012

Volume 20 Issue 1 Year 2012

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 20 Issue 1 January 2012

2011

Volume 19 Issue 4 Year 2011

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 19 Issue 4 October 2011

Volume 19 Issue 3 Year 2011

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 19 Issue 3 July 2011

Volume 19 Issue 2 Year 2011

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 19 Issue 2 April 2011

Volume 19 Issue 1 Year 2011

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 19 Issue 1 January 2011

2010

Volume 18 Issue 4 Year 2010

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 18 Issue 4 October 2010

Volume 18 Issue 3 Year 2010

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 18 Issue 3 July 2010

Volume 18 Issue 2 Year 2010

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 18 Issue 2 April 2010

Volume 18 Issue 1 Year 2010

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 18 Issue 1 January 2010

2009

Volume 17 Issue 3 Year 2009

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 17 Issue 3 July 2009

Volume 17 Issue 2 Year 2009

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 17 Issue 2 April 2009

Volume 17 Issue 1 Year 2009

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 17 Issue 1 January 2009

2007

Volume 15 Issue 2 Year 2007

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 15 Issue 2 April 2007

Volume 15 Issue 1 Year 2007

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 15 Issue 1 January 2007

2006

Volume 14 issue 4 Year 2006

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 14 Issue 4 January 2006